Lowness for effective Hausdorff dimension

Journal of Mathematical Logic 14 (2):1450011 (2014)
  Copy   BIBTEX

Abstract

We examine the sequences A that are low for dimension, i.e. those for which the effective dimension relative to A is the same as the unrelativized effective dimension. Lowness for dimension is a weakening of lowness for randomness, a central notion in effective randomness. By considering analogues of characterizations of lowness for randomness, we show that lowness for dimension can be characterized in several ways. It is equivalent to lowishness for randomness, namely, that every Martin-Löf random sequence has effective dimension 1 relative to A, and lowishness for K, namely, that the limit of KA/K is 1. We show that there is a perfect [Formula: see text]-class of low for dimension sequences. Since there are only countably many low for random sequences, many more sequences are low for dimension. Finally, we prove that every low for dimension is jump-traceable in order nε, for any ε > 0.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,703

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2015-09-02

Downloads
35 (#391,098)

6 months
11 (#126,821)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

A Perfect Set of Reals with Finite Self-Information.Ian Herbert - 2013 - Journal of Symbolic Logic 78 (4):1229-1246.
Some Consequences of And.Yinhe Peng, W. U. Liuzhen & Y. U. Liang - 2023 - Journal of Symbolic Logic 88 (4):1573-1589.

Add more citations

References found in this work

Computability and Randomness.André Nies - 2008 - Oxford, England: Oxford University Press UK.
Almost everywhere domination and superhighness.Stephen G. Simpson - 2007 - Mathematical Logic Quarterly 53 (4):462-482.
A Perfect Set of Reals with Finite Self-Information.Ian Herbert - 2013 - Journal of Symbolic Logic 78 (4):1229-1246.

Add more references